# SDR CA101217001

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 4,654 hours, 50,594 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 052600744
- Condition: Cracked
- Location: Filler Neck
- Part time: 4,581 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI CHAFE RUBBER STRIPS UNBONDED FROM STRAPS LOOSENING TENSION ON TANK. TANK MOVEMENT IN WING CAVITY CAUSED A FATIGUE CRACK WHERE FILLER NECK WAS WELDED TO TANK SINCE FILLER IS SCREWED TO STRUCTURAL PANEL (UPPER WING SKIN). FUEL LEAK WHEN TANK WAS FILLED (INTERMITTENT LEAK FIRST SUSPECTED AS FUEL GAUGE TRANSMITTER)
